# SDR IPXA12574529

- Difficulty date: July 11, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 297-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, COCKPIT UPPER LEVEL FLOOR STRUCTURE INTERCOSTAL CORRODED, STA 297 -310.5, LBL 60.  REMOVED CORROSION ORIGINAL THICKNESS .050 LOSS .007 WITH .043 REMAINING IS OUT OF LIMITS IAW SRM 53-10-15-1A-1.  FABRICATED NEW INTERCOSTAL IAW GMM 09-10 AND SAMPLE INSTALLED IAW SRM 51-40-02.
